Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ben Taher, R. and Benkhaldoun, H. (2019) Solving the linear difference equation with periodic coefficients via Fibonacci sequences. Linear and Multilinear Algebra, 67 (12). pp. 2549-2564.

Ben Taher, R. and Benkhaldoun, H. and Rachidi, M. (2016) On some class of periodic-discrete homogeneous difference equations via Fibonacci sequences. Journal of Difference Equations and Applications, 22 (9). pp. 1292-1306.

This list was generated on Wed Jan 20 23:42:26 2021 CET.